# SDR UALA2013071805058

- Difficulty date: July 17, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 74,437 hours, 27,775 cycles
- Engine: Pwa PW2040
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL, COULD NOT ADJUST RUDDER TRIM TO THE LT.  REPLACED THE RUDDER TRIM CONTROL PANEL, SYS CHECKED OK IAW MM 27-21-00.
